MathSciNet Relay Station
MathSciNet bibliographic data
MR3048706 92D30 (34D05 34F05)
Fan, Xiaoming; Wang, Zhigang Stability analysis of an SEIR epidemic model with stochastic perturbation and numerical simulation. Int. J. Nonlinear Sci. Numer. Simul. 14 (2013), no. 2, 113–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement